# SDR QXEA2012090300946

- Difficulty date: September 3, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 26,610 hours, 27,573 cycles
- Engine: Pwc PW150A
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CORROSION ON LT WING SKIN FUEL ACCESS PANEL LANDING MATING SURFACE FOR PANEL 521BT.  CLEANED AREA IAW SRM 51-26-00-02-01.  REMOVED CORROSION IAW SRM 51-21-00-00-02.  CONFIRMED AREA CRACK FREE REF NTM 51-00-06-910-801, PT 1.  BLENDED AREAS FOUND IN LIMITS IAW RD 8/4-57-1898.  ALODINED AND PRIMED PANEL LANDING MATING SURFACE OF PANEL 521BT IAW RD 8/4-57-1898.
